# SDR NSVA20120608551

- Difficulty date: June 8, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 38,151 hours, 46,604 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Packing
- Condition: Leaking
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED DURING FLIGHT, NR 1 ENGINE OIL PRESSURE INDICATION STARTED TO FLUCUATE, CWP OIL PRESSURE LIGHT ILLUMINATED,  STARTED TO RUN QRH.  SHORTLY AFTER THE CWP ILLUMINATED, OIL PRESSURE DROPPED BELOW 30 WITH CWP ILLUMINATED.  FLIGHT ATTENDANT NOTICED OIL COMING OUT OF THE TOP OF THE NR 1 ENGINE NACELLE AND INFORMED THE CREW.   SHUTDOWN NR 1 ENGINE AND CALLED FOR AN EMERGENCY LANDING.   ON LANDING, CREW HELD THE BRAKES DUE TO ONLY HAVING THE NR 2 ENGINE RUNNING WHICH CAUSED ONE TIRE TO BLOW.   CREW NOTICED THE NR 1 ENGINE LEAKING OIL FROM THE DRAIN.  REPLACED PACKING’S ON NR 1 DC GENERATOR, OPS AND LEAK CHECKED GOOD.  REPLACED RT ANTI-ICE START BLEED VALVE AND OPS CHECKED GOOD.  AIRCRAFT IS RELEASED FOR SERVICE.
